# SDR CALA2016050695341

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 103,694 hours, 12,225 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT BS 2120 FRAME CHORD LOWER ANGLE PN 65B04343-90 WAS FOUND CRACKED, BETWEEN RBL 40 - 50 APPROX NEAR THE WASTE TANK SUPPORT FITTING.  ACCESS DAMAGED ANGLE, CUT & REMOVED DAMAGED PART OF ANGLE.  ACCOMPLISHED DVI, HFEC OF SURFACE & OPEN FASTENER HOLES.  FABRICATED & INSTALLED FILLER, STRAP & REPAIR ANGLE IAW ECRA 5310-6808.
